Anadin Extra Aspirin & Paracetamol Caplets 16 per pack

£2.10 13p each
9 IN STOCK 
age-restrictedCreated with Sketch.
Warning: By law we cannot sell this product to anyone under 18, by placing an order with us you are confirming that you are over the age of 18.
Whether you’re suffering from a headache, migraine or body aches and pains, Anadin Extra provides you with pain relief you can rely on. Made with a highly effective triple-action formula to help fight pain, these tablets get to work in 5 minutes* and contain aspirin, paracetamol, and caffeine to provide relief from headaches, aches, and pains. Aspirin targets the source of the pain, paracetamol helps block pain signals, while caffeine helps to speed up pain relief. 
Use for the relief from: headaches, migraines, period pain, muscle aches & pains, rheumatic pain, fever, toothache, cold & flu symptoms, sore throat and feverishness.
The only brand to offer a wide product range which includes paracetamol, ibuprofen, and aspirin, Anadin provides truly tailored pain relief you can trust, offering a variety of effective painkillers that target different types of pain.
*based on caffeine absorption data. For pain relief. Always read the label

Anadin, stronger than pain

Features

Anadin Extra gets to work in 5 minutes* for effective relief of headaches, body aches and pain. Anadin Extra is developed with an effective triple action formula: aspirin, paracetamol and caffeine. *based on caffeine absorption data
Effective triple action formula - aspirin, paracetamol and caffeine - for relief of headaches, body aches and pain
Gets to work in 5 minutes* (*based on caffeine absorption data)
Effective Triple Action Formula
Aspirin - targets source of pain; Paracetamol - helps block pain signals; Caffeine - helps speed up pain relief
Anadin, stronger than pain
Contains aspirin, paracetamol and caffeine, for pain relief, always read the label

Further Description

To find out more visit http://www.anadin.co.uk

Brand

Anadin

Preparation and Usage

How to use: Adults, the elderly, and young persons aged 16 and over - Take 2 tablets every 4 hours to a maximum of 8 tablets in 24 hours.  Do not give to children under 16 years, unless specifically indicated.

Manufacturer

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Return To Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Package Type

Unspecified Pack

Other Information

Full Product Name:
Anadin Extra Pain Relief Caplets 16s

Storage:
Do not store above 25°C

Safety Warning:
Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor._x000D_ Contains paracetamol, aspirin & caffeine_x000D_ Please read the enclosed leaflet which provides further information about this medicine._x000D_ Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well._x000D_ Keep all medicines out of the sight & reach of children.

Additional Information:
Caplets

Ingredients

Each Film-Coated caplet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg